Nikolskii-type estimates for coconvex approximation of functions with one inflection point

G. A. Dzyubenko, D. Leviatan, I. A. Shevchuk

Research output: Contribution to journalArticlepeer-review

Abstract

For each r ∈ N we prove the Nikolskii type pointwise estimate for coconvex approximation of functions f ∈ Wr, the subspace of all functions f ∈ C[-1, 1], possessing an absolutely continuous (r - 1)st derivative on (-1, 1) and satisfying f(r) ∈ L[-1, 1], that change their convexity once on [-1, 1].

Original languageEnglish
Pages (from-to)51-64
Number of pages14
JournalJaen Journal on Approximation
Volume2
Issue number1
StatePublished - 21 Jun 2010

Keywords

  • Coconvex polynomial approximation
  • Pointwise estimates

Fingerprint

Dive into the research topics of 'Nikolskii-type estimates for coconvex approximation of functions with one inflection point'. Together they form a unique fingerprint.

Cite this